MathSciNet Relay Station
MathSciNet bibliographic data
MR1897399 (2003c:42021) 42B25 (47G10)
Melas, Antonios D. On the centered Hardy-Littlewood maximal operator. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3263–3273 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement